# SDR AALA202401194386

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 65,048 hours, 27,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 28C IS HANGING BY THE WIRES. REPLACED MISSING HARDWARE ON EMERGENCY PATH LIGHT HOUSING AT SEAT 28C. OPERATIONAL CHECK NORMAL. PER AMM 33-51-11.
